# SDR CA190627010

- Difficulty date: June 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40
- Aircraft time: 383 hours
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Part number: GFC700
- Condition: Malfunctioned
- Part time: 400 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) AUTOPILOT REMAINING IN THE `ON` POSITION IN FLIGHT AND MAKING UNCOMMANDED ROLL & PITCH MANEUVERS. DISCONNECT `RED` BUTTON ON STICK, PUSHING CONTROL STICK, AUTOPILOT SOFT-KEY, AND AUTOPILOT BREAKER ALL UNRESPONSIVE. AUTOPILOT WAS DISABLED BY PULLING NAV2 BREAKER SWITCH. AIRCRAFT HAS BEEN IN SERVICE SINCE JANUARY 2014. (TC# 20190627010)
